Lemsip Max Daytime Cold And Flu Relief
0013 PL00063-0148 CCDS RTQ2
| | | Parignj InfgrmariQ11 Leafltf [ [
'Lemsip Max Daytime Cold & Flu Relief contain a combination of ingredients which are effective in relieving the [symptoms associalted with colds and flu, including relief of aches and pains, sore throats, headache, nasal Congestion and lowering of temperature. [ [ [
[Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, ^nd can also reduce a fever (antipyretic). Caffeine (a mil4 stimulant), helps relieve fatigue and drowsiness through the day. Phenylephrine hydrochloride (nasal decongestant) reduces swelling m the passages of the nose, relieving [nasal congestion a[nd reducing the pressure which may cajuse a headache. [ [
!2. Before taking this medicine ' ' ' '
'Also, you should hot drink large quantities of alcohol, Whilst taking this medicine.
[As with all medicines Lemsip Max Daytime Cold & Flu Relief may not be suitable for some people.
Do not take this medicine if:
i* You have high blood pressure (hypertension) or an overactive thyroid i
[• You are taking or have taken with[in the last 14 days 4 medicine called a ijnonoamine oxidase [inhibitor 1 (MAOI), usually used to treat depression
'You should ask the pharmacist before taking Lemsip Max Daytime Cold & Flu Relief if: 1
i* You are taking beta-blockers for high blood pressure,i or vasodilators (drugs used to treat high blood pressure,
[• You are taking tricyclic antidepressants
[ (a specific class of drugs used to (reat depression), other decongestants, Qr barbiturates (used[ to treat sleep
f You have a problem with your liver or kidneys or a history of stomach ulcer i
[• You have non-jcirrhotic liver disease (liver disease that [is not associated wit[h changes in the structure of the liver)
[• You are taking other medicines. Some drugs may affect the way in which paracetamol works, including those | used to treat blood cholesterol (cholestyramine) and nausea and vomitingj (metoclopramide and domperidone).
! The effect of hlood thinning drugs (warfarin and other coumarins) may be increased by paracetamol.
[ Some drugs trjay affect the way hi which phenylephrine works (digoxin ahd cardiac glycosides). The speed at i which caffeine is disposed of by tne body can be slowed down by cimetidine (used to reduce' stomach acid),
1111 ] This product should not be used in women with a history of pre-eclampsia.
Odzl [ lAsk your doctor or [pharmacist for advilce before taking this product if you [ III j i _|are pregnant or bre^t-feeding._____[____________[_____RB989841
[The capsules should be swallowed whole with water. Do [not chew.
It is important to drink plenty of fluids when suffering from colds and flu.
Adults and children 12 years and over: Two capsules to be taken in every 4-6 hours to a maximum of 4 doses in ^ny 24 hour perio(l or up to a maximujm of 3 doses in any[ 24 hours period if 4 night-time paracetamol-containing product is taken at bedtime.
Do not exceed 8 capsules in any 24 Jiours. 1
[Particularly appropriate for daytime ujse. Do not exceed tjhe stated dose.
[Do not give to chpdren under 12 ye^rs. [
'If the symptoms of your cold or flu persist for more than three days, or worsen, consult your pharmacist.
Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too piuch paracetamol can cause delayed, serious liver damage. You may experience symptoms of dizziness, jpalpitations (irregular or forceful heartbeat), stomach pain or high blood pressure with headache if you take too much of!this medicine. ! !
4. Possible side-effects I I
[* Allergic reactions (such as skin rajshes) [
[• Very rare cases of serious skin reactions have been reported.
[• Blood disorders, such as thrombocytopenia (reduction in blood platelets which might mean that you bleed or | bruise more easily), pancytopenia' (reduction in white' and red blood cells), agranulocytosis, lfcucopenia or ! neutropenia (reduction in white blood cells which makes infections morei likely) 1
i« Stomach discomfort.
[• Difficulty in sleeping, restlessness, nervousness or mental confusion. If yjou are affected by a[ny of these 1 symptoms, do1 not drive or use machines
[Reporting of side effects
[If you get any side) effects, talk to your] doctor, pharmacist 4>r nurse. This includes any possible side [effects not listed in this leaflet. You can also report side'effects directly via die Yellow Card Scheme at: www.mhra.gov.uk/yellowcard! [By reporting side Effects, you can help! provide more information on the safety [of this Medicine. ,
[5. How to store [
pCeep all medicinejs out of the sight anp reach of children. [
Do not use after the end of the month'of the expiry date (EXP month/year) shown on the pack. ■ bo not store above 25°C (77°F). Store in the original package. ! !
6. Further information i i i i
[Lemsip Max Dayt[ime Cold & Flu Relief contain the active ingredients paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1 mg. The other ingredients are starch, croscarmellose sodium, sodium laurilsulfate. magnesium stearafe, sterilised talc, gelatin, titanium dioxide (E171), patent blue V (E131), erythrosine (E127) [shellac and quinoline yellow (El04). [ [ [ [
The product is available in cartons of [8 and 16 capsules. [
Marketing Authorisation Number: PL00063/0148
[Marketing Authorisation Holder/Manufacturer: Reckitt Benckiser Healthcare (UK) Ltd, Hull, HtJ8 7DS [Leaflet last revised April 2016. !
Lemsip, Lemsip Max and ( T ) are trade marks.
Last Bar First Bar
1.3.1 Package Leaflet - Clean
Lemsip Max Cold and Flu Daytime Capsules EU National 500mg 6.1mg 25mg